# SDR DALA2022051203308

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 5,486 hours, 2,586 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING L/E: SKIN CRACK ON L/E ABOVE #8 SLAT TRACK. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0275:2021-2065-LH/ 001 00015 ACCOMPLISHED PRI 598967-14, REV 0 AND ERA 598967-14, REV. ORIGINAL. (LP# 2231990)
